MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 12FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 12FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715122E
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The charge technologist for interventional radiology reported the enfit end is breaking below the actual connection on the kangaroo feeding tubes.Additional information received stated the device had a break at the feed and medication port causing a leak.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number was unavailable.One feeding tube was received for evaluation.After performing a visual inspection, disassembly between the y-port body and enfit body connector was observed.The root cause is missing solvent in the assembly between the y-port body and enfit body connector.A walk through was carried out in the manufacturing area with the multifunctional team.A new dispenser of solvent was validated without change to the process.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 12FR EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16485285
Report Number9612030-2023-03605
Device Sequence Number12452122
Product Code KNT
UDI-Device Identifier10884521661622
UDI-Public10884521661622
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715122E
Device Catalogue Number8884715122E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown